# SDR 20000413SH017

- Difficulty date: February 2, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N4572R
- Make and model: Bolkms BO105S
- Aircraft serial: S663
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: CIX100XVHGK66P
- Condition: Damaged
- Location: Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INITIAL INSTALLATION, CORD SQUEALS AS SOON AS HOOKED UP.  REMOVED AND REPLACED.  (X)
